# SDR USAA20110321SB044

- Difficulty date: March 19, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- System (JASC): 7933 · Engine Oil Temperature
- Part: Bulb
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

CLT - DURING CRUISE AT FL330, EN ROUTE FROM MCO TO DCA, CREW NOTICED THE NR 1 ENGINE OIL TEMPERATURE PEGGED OVER 200 DEGREES.  CREW ACCOMPLISHED QUICK REFERENCE HANDBOOK PROCEDURES, SHUT DOWN THE NR 1 ENGINE AND DECLARED AN EMERGENCY.  ALL OTHER ENGINE INDICATIONS WERE NORMAL.  FLIGHT DIVERTED TO CLT AND LANDED WITHOUT FURTHER INCIDENT.  TOTAL SINGLE ENGINE TIME WAS NOT REPORTED.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE OIL TEMPERATURE BULB PER MM 79-34-01.  REMOVED AND REPLACED OIL SCAVENGE FILTER PER MM 79-21-04.  RAN ENGINE AT IDLE FOR 5 MINUTES PER MM 71-00-00-201.  OIL TEMPERATURE INDICATION NORMAL.
